BibTeX record journals/jacm/HuangC72

download as .bib file

@article{DBLP:journals/jacm/HuangC72,
  author    = {Nancy M. Huang and
               Randall E. Cline},
  title     = {Inversion of Persymmetric Matrices Having Toeplitz Inverses},
  journal   = {J. {ACM}},
  volume    = {19},
  number    = {3},
  pages     = {437--444},
  year      = {1972},
  url       = {http://doi.acm.org/10.1145/321707.321714},
  doi       = {10.1145/321707.321714},
  timestamp = {Thu, 20 Nov 2003 12:28:12 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/HuangC72},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}